Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Homotopically stratified sets


Author: Frank Quinn
Journal: J. Amer. Math. Soc. 1 (1988), 441-499
MSC: Primary 57N37; Secondary 57N80, 57R80, 57S17
DOI: https://doi.org/10.1090/S0894-0347-1988-0928266-2
MathSciNet review: 928266
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 57N37, 57N80, 57R80, 57S17

Retrieve articles in all journals with MSC: 57N37, 57N80, 57R80, 57S17


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0928266-2
Article copyright: © Copyright 1988 American Mathematical Society